일반형 대수곡면의 다중 케노니컬 함수Pluri-canonical series of surfaces of general type

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 351
  • Download : 0
Publisher
순수수학연구회/한국학술협회
Issue Date
1998-07
Language
Korean
Citation

Proceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112

URI
http://hdl.handle.net/10203/78229
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0